... what the best way to get off of taking it is, should I taper myself off gradually, or should I seek out a Substance Abuse Health Professional and get prescribed to Phenobarbitol or something of that nature?
www.benzo.org.uk go there it has a slow taper form show it your doctor because your going to need to switch to valium it lasts 6hrs unlike xanax which lasts 2-4 hrs ... plus its not as addicting can be but not as bad as xanax
You feel like your going to fast go back to your last dosage join the group there on that link i sent you iam on it ive been off since march 1 iam on klodopin now 1mg two times day i had really bad withdrawls from xanax only because they detoxed me in 2 wks and i was on the for 3 yrs 4times day 1mg
i began to have panic attacks on them couldnt walk . My head hert so bad so i decided to get off my doctor was fired so i had go hospital do outpatient taper i will soon taper off klodopin i feel better they had put me on something since they did it to fast i couldnt walk breath back hert dizzy, palse was 145 blood pressure 150 throat swollen i was in stage were i would soon start to see stuff that wasnt real thank god they put me on something i dont think i could handle that ive been through so much your going to have to give up coffee , caffinee, any sweets anything that will affect nervous system. Go TO THAT LINK CLICK ON ASHTON MANUAL print it out show ur doctor you will need the 6mg daily manual. Best wishes Niki
You have to be extremely careful coming off of benzodiazapines as the withdrawals can be severe enough to be fatal. Only alcohol and benzodiazapine detox can kill and you really should seek out professional help. I can't stress this enough, it is nothing like coming off opiates. Although you may feel like you're dieing from opiate withdrawals they won't kill you. Benzo and alcohol withdrawals can lead to severe seizure ect. So get some professional help and don't do this alone... Good luck... Dave
mpvt is right. Please talk with the prescribing doctor and tell him/her you would like to discontinue this medication. Also tell them, "If you don't know how this can be done safely, please recommend a doctor who is experienced in detoxing off of benzo's." Good luck to you and hope you have much success!
My best wishes,
ok this can be extremely tricky and dangerous if not done properly. ive been down this road MANY times and b/c i just suddenly stopped taking the xanax i went into whats known as a "benzodiazipine withdrawl seizure". the best method is a "taper"plan where you will decrease your dose by approx 10% a week. for instance... your taking 6mgs now..lower to 51/2mg for a week... then 5mg for another week then 4 1/2mgs for another week and so on..i know it will take forever to wean off but that is the safest and most effective method. and yes,phenobarbital can be very helpful with the taper plan. good luck and keep me posted on how you do:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 1 answer
Posted 6 Apr 2010 • 2 answers
Posted 10 Mar 2011 • 1 answer
Posted 13 Jun 2011 • 5 answers
Posted 12 Dec 2014 • 2 answers